Follow
Rui Hu
Rui Hu
Verified email at macewan.ca
Title
Cited by
Cited by
Year
Spatially nonhomogeneous equilibrium in a reaction–diffusion system with distributed delay
R Hu, Y Yuan
Journal of Differential Equations 250 (6), 2779-2806, 2011
622011
Stability and Hopf bifurcation analysis for Nicholson's blowflies equation with non-local delay
R Hu, Y Yuan
European Journal of Applied Mathematics 23 (6), 777-796, 2012
172012
Embeddings of function spaces via the Caffarelli–Silvestre extension, capacities and Wolff potentials
P Li, S Shi, R Hu, Z Zhai
Nonlinear Analysis 217, 112758, 2022
102022
Fractional Besov trace/extension-type inequalities via the Caffarelli–Silvestre extension
P Li, R Hu, Z Zhai
The Journal of Geometric Analysis 32 (9), 236, 2022
52022
Strengthened Fractional Sobolev Type Inequalities in Besov Spaces
P Li, R Hu, Z Zhai
Potential Analysis 59 (4), 2105-2121, 2023
22023
Robust discrimination designs over Hellinger neighbourhoods
R Hu, DP Wiens
22017
Robust designs for model discrimination and prediction of a threshold probability
R Hu
22016
Sound signature detection by probability density function of normalized amplitudes
I Bica, Z Zhai, R Hu, MH Melnyk
12019
Robust design for the estimation of a threshold probability
R Hu
Canadian Journal of Statistics 46 (3), 470-481, 2018
12018
Supplement to “Robust discrimination designs over Hellinger neighbourhoods.”
R Hu, DP Wiens, W prove Theorem
DOI, 2017
12017
Capacities and Embeddings of Besov Spaces via General Convolution Kernels
P Li, R Hu, Z Zhai
La Matematica, 1-18, 2024
2024
Robust optimal design when missing data happen at random
R Hu, I Bica, Z Zhai
Journal of Statistical Theory and Practice 17 (3), 43, 2023
2023
A modified Susceptible-Infected-Recovered epidemiological model
I Bica, Z Zhai, R Hu
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2022
2022
Name of Author: Rui Hu Title of Thesis: Robust Designs for Model Discrimination and Prediction of a Threshold Probability Degree: Doctor of Philosophy Year this Degree Granted …
R Hu
2016
SOBOLEV TRACE-TYPE INEQUALITIES VIA TIME-SPACE FRACTIONAL HEAT EQUATIONS
Y TANG, P LI, RUI HU, Z ZHAI
Canadian Journal of Mathematics, 1-37, 0
The system can't perform the operation now. Try again later.
Articles 1–15